Caligaris, Ottavio; Oliva, Pietro
Existence theorems for moving boundary optimization problems
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 221-231
Zbl 0441.49027 | MR 582952
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__221_0

Bibliographie

[1] O. Caligaris - P. Oliva, Un teorema di esistenza per problemi di Lagrange in spazi di Banach, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 61 (1976), pp. 571-579. MR 467441 | Zbl 0372.49002

[2] O. Caligaris - P. Oliva, An existence theorem for Lagrange problems in Banach spaces, J. Optimization Theory Appl., 27 (1978), pp. 83-91. MR 501271 | Zbl 0353.49005

[3] O. Caligaris - P. Oliva, Non convex control problems in Banach spaces, Appl. Math. Optim. 5 (1979) pp. 315-329. MR 551079 | Zbl 0422.49011

[4] O. Caligaris - P. Oliva, Some remarks about Bolza and Lagrange problems in Hilbert spaces, 15-B (1978) pp. 956-967, Boll. Un. Mat. Ital. MR 524114 | Zbl 0395.49016

[5] O. Caligaris - P. Oliva, Existence theorems for higher order problems in calculus of variations, to appear.

[6] E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl., 36 (1954), pp. 191-213. MR 62214 | Zbl 0055.28504

[7] E. De Giorgi, Nuovi teoremi relativi alle misure (r - 1)-dimensionali in uno spazio ad r dimensioni, Ricerche Mat., 4 (1955), pp. 95-113. MR 74499 | Zbl 0066.29903

[8] F. Ferro, Optimization theorems in the n-dimensional calculus of variations, 16-B (1979) pp. 225-265, Boll. Un. Mat. Ital. MR 536539 | Zbl 0403.49011

[9] W.H. Fleming, Functions whose partial derivatives are measures, Illinois J. Math., 4 (1960), pp. 452-478. MR 130338 | Zbl 0151.05402

[10] A.D. Ioffe, An existence theorem for a general Bolza problem, SIAM J. Control Optimization, 14 (1976), pp. 458-466. MR 405196 | Zbl 0341.49004

[11] A.D. Ioffe, On lower semicontinuity of integral functional I, SIAM J. Control Optimization, 15 (1977), pp. 521-538. MR 637234 | Zbl 0361.46037

[12] C. Kuratowski, Topologie, Panstwowe Wydawnictwo Naukowe, Warszawa, 1958. MR 90795 | Zbl 0078.14603

[13] C.B. Morrey Jr., Multiple integrals in the calculus of variations, Springer, Berlin, 1966. Zbl 0142.38701

[14] J Nečas, Les métodes directes en théorie des équations elliptiques, Masson et C.ie, éditeurs, Paris; Academia, éditeurs, Prague, 1967. MR 227584

[15] R.T. Rockafellar, Integral functionals, normal integrands and measurable selections, in Nonlinear Operators and the Calculus of variations, L. Waelbroeck editor, pp. 157-207, Springer-Verlag, 1976. MR 512209 | Zbl 0374.49001

[16] R.T. Rockafellar, Optimal arcs and the minimum value function in problems of Lagrange, Trans. Amer. Math. Soc., 180 (1973), pp. 53-83. MR 320852 | Zbl 0281.49005

[17] R.T. Rockafellar, Existence theorems for general control problems of Bolza and Lagrange, Advances in Math., 15 (1975), pp. 312-333. MR 365273 | Zbl 0319.49001

[18] R.T. Rockafellar, Convex integral functionals and duality, in Contribution to Nonlinear Analysis, E. H. Zarantonello editor, pp. 215-236, Academic Press, New York, 1971. MR 390870 | Zbl 0295.49006